Hi Margarette and so sorry that you're experiencing that! Ugh and I know just what you mean. I take 4 Aleve's each day to get through and then Tylenol on the top of that which can help relieve addl. pain on some days, but nothing takes it all away. Are you on Methotrexate, the main one that effects our hair loss? If you are, are you on the prescribed Folic Acid to calm down the nasty effects of MTX? I had been experiencing alot of hair loss after I'd been on 20mg./per week for years and my Dr. had me stop it because of my hair loss and sores and cold sore, etc., after he had checked my blood and I was still toxic 2 weeks after stopping it and another 2 weeks and then I was back down to a normal level, so he put me back on it, but down to 15 mg/week. After having it stopped and started again, my hair has gotten alot fuller once again. You could google it and see if Ibuprofen effects hair loss. Interesting. Hmmm, I hope you get more replies that could really help you!
"Little by little whittling my middle!"
| Pounds lost: 1.0